# SDR ASAA0853108

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,671 hours, 798 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16RVP0
- Condition: Faulty
- Location: Wx Radar Sys
- Part time: 2,671 hours, 798 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX RADAR, SHOWS STROBES AND FILLS DISPLAY WITH A GRAINY RETURN.  DISPLAYS APPARENT GROUND RETURNS FROM WELL OVER HORIZON.  THE
TEST "TEST" IS OK.  COULD NOT DUPLICATE MALFUNCTION REPLACED WX RDR R T PRECAUTIONARY PER MM 34 43 41 FUNCTIONS NML.
